Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Labyrinthitis dizziness

Premium Questions

Dr. Noble Zachariah MD

So, I've been diagnosed with Labyrinthitis a few days ago. I'm on my 3rd do of the 5 day period ... mentally out of it. second day, I started to get a little dizzy and stomach pain here and there but half ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Sumit Bhatti MD

i woke up and the room was spinning. i lied in bed til ifelt better. several yrs ago i had labrynthytis. could this be it again. ifeel good now just concerned if i should do something. i am caretaker for my wife View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Deepashree MD

I went to see my GP 6 weeks ago as I was experiencing feelings of mild dizziness , ear pain ... and hadn't felt properly better but the symptons of the ear ache , dizziness and feeling spaced out came ... View answer

Answered by : Dr. Deepashree ( ENT Specialist)
Dr. Priyanka Aggarwal MD

ear and said it was bppv. thankfully the vertigo has stopped but I'm still dizzy and lightheaded ... View answer

Answered by : Dr. Priyanka Aggarwal ( ENT Specialist)
Dr. Shailja Puri Wahal MD

Hello, I recently saw my GP and ENT for some labrynthitis and extreme fatigue i was experiencing. My symptoms have greatly improved for the most part with minor bouts of vertigo/ dizziness ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)

Public Forum Discussions

Dr.   Abubakar Siddiqh MD

I am suffering from the symptoms of labyrinthitis and am going on holiday in two weeks. Am I safe to fly with these symptoms - mild dizziness. I have been prescribed prochlorperazine by my GP. What ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)
Dr. SOMASEKHAR KVN MD

Hi there I feel really dizzy like the room is spinning around me I have had this on and off ... not all at once tho the dizziness comes and goes thruout the day and can last from about 10mins to 1hr ... View answer

Answered by : Dr. SOMASEKHAR KVN ( ENT Specialist)
Dr. Kaushal Bhavsar MD

HI i was diagnosed with labyrinthitis two years ago and the first time i had it it lasted two weeks ... dizziness, blurred vision and also one of my pupils was apparently damaged becasue of this virus. I want... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Michelle Gibson James MD

I was diagnosed with Labyrinthitis a week last Monday as I experienced a viscious sense of dizziness and fell at work and blacked out for a short while. I wasn t able to stand up,feeling wobbly ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. T Chandrakant MD

no medications. Currently have debilitating vertigo, slight dizzy, nausea, extremely sensitive to sound and light ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

HI.YES SMOKING WEED IS ASSOCIATED WITH LABYRINTHITIS

Dr. Jyothi B L MD

Hello Ringing in the ears, called tinnitus and dizziness are features of vestibular disorder. Labyrinth is part of this which is required very much for balancing and normal activity. It would settle with...

Dr. Abaz Quka MD

Hello! I would recommend you to consult with the psychiatrist. An antidepressant may be helpful! Greetings